Vol. 31, No. 1, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Integral equivalence of vectors over local modular lattices. II

John Sollion Hsia

Vol. 31 (1969), No. 1, 47–59
Abstract

In an earlier paper in this Journal we have shown that the integral equivalence problem for vectors in a modular lattice L on a dyadic local field F can be determined, for dimL4, 5, 6, by inspecting the numbers represented in F by the characteristic sets which are canonically associated to the given vectors. The purpose of this paper is to remove this dimensional restriction of L. In addition, we shall discuss the effective determination of integral equivalences amongst vectors as well as derive some “cancellation” results. Finally, we prove, as expected, that this same improvement carries over in the characteristic two situation.

Mathematical Subject Classification
Primary: 15.70
Milestones
Received: 27 November 1968
Published: 1 October 1969
Authors
John Sollion Hsia